Alert archive / Mississippi / Red Flag Warnings in 2013

Red Flag Warning 2, NWS New Orleans, LA

March 25, 20138 counties in Mississippi

NWS New Orleans, LA issued this red flag warning at Mar 25, 2013, 6:45 AM CDT for 8 counties in Mississippi. It took effect at Mar 25, 2013, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2013, 6:45 AM CDT (11:45 UTC)
In effect from
Mar 25, 2013, 11:00 AM CDT
Expired
Mar 25, 2013, 7:00 PM CDT
In force
8 hr
Issued by
NWS New Orleans, LA

Counties Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -132 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2534 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-132 m²/s²
0-3 km storm-relative helicity
-248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WWUS84 KLIX 251145
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
645 AM CDT MON MAR 25 2013

...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY...

.MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD
FRONT THAT MOVED THROUGH THE AREA YESTERDAY TODAY. AS DRY AIR
SURGES INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE
TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE
AREA. 

MSZ077-080>082-251945-
/O.NEW.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
645 AM CDT MON MAR 25 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR COASTAL MISSISSIPPI COUNTIES...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL 
  RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 
  HARRISON...FIRE WEATHER ZONE 082 JACKSON. 

* WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS
  OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING
  THROUGH MOST OF THE AFTERNOON.

* HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND
  ESPECIALLY IN THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
197 
WWUS84 KLIX 251234 CCA
RFWLIX

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
728 AM CDT MON MAR 25 2013

...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY...

.MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD
FRONT THAT MOVED THROUGH THE AREA YESTERDAY. AS DRY AIR SURGES
INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE
TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE
AREA.

MSZ077-080>082-252030-
/O.NEW.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
728 AM CDT MON MAR 25 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR COASTAL MISSISSIPPI COUNTIES...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL 
  RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 
  HARRISON...FIRE WEATHER ZONE 082 JACKSON. 

* WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS
  OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING
  THROUGH MOST OF THE AFTERNOON.

* HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND
  ESPECIALLY IN THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
180 
WWUS84 KLIX 251255
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
755 AM CDT MON MAR 25 2013

...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY...

.MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD
FRONT THAT MOVED THROUGH THE AREA YESTERDAY. AS DRY AIR SURGES
INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE
TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE
AREA.

MSZ068>071-252100-
/O.EXA.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/
WILKINSON-AMITE-PIKE-WALTHALL-
755 AM CDT MON MAR 25 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR SOUTHWEST MISSISSIPPI...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 068 
  WILKINSON...FIRE WEATHER ZONE 069 AMITE...FIRE WEATHER ZONE 
  070 PIKE...FIRE WEATHER ZONE 071 WALTHALL. 

* WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS 
  OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING 
  THROUGH MOST OF THE AFTERNOON.

* HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND 
  ESPECIALLY IN THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MSZ077-080>082-252100-
/O.CON.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
755 AM CDT MON MAR 25 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING FOR COASTAL MISSISSIPPI...

* AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL 
  RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 
  HARRISON...FIRE WEATHER ZONE 082 JACKSON. 

* WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS 
  OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING 
  THROUGH MOST OF THE AFTERNOON.

* HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND 
  ESPECIALLY IN THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS84 KLIX 251640
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1140 AM CDT MON MAR 25 2013

...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY...

.MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD
FRONT THAT MOVED THROUGH THE AREA YESTERDAY. AS DRY AIR SURGES
INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE
TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE
AREA.

MSZ068>071-077-080>082-260000-
/O.CON.KLIX.FW.W.0002.000000T0000Z-130326T0000Z/
WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-
JACKSON-
1140 AM CDT MON MAR 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR SOUTH MISSISSIPPI...

* AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL 
  RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 
  HARRISON...FIRE WEATHER ZONE 082 JACKSON. 

* WIND...NORTH TO NORTHWEST 15 TO 20 MPH WITH OCCASIONAL GUSTS 25
  TO 30 MPH THROUGH MOST OF THE AFTERNOON.

* HUMIDITY...FALLING BELOW 25 PERCENT THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

22/TD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Mar 25, 3:28 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Mar 25, 3:28 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 AM CDT MON MAR 25 2013

.SYNOPSIS...STRONG WINTER SYSTEM CONTINUES TO WORK ACROSS THE CONUS
WITH BOTH THE MID LVL LOW AND SFC LOW NOW OVER THE OH VALLEY. NW
FLOW DOMINATES MUCH OF THE WRN HALF OF THE CONUS. AT THE SFC AS
MENTIONED EARLIER THE SFC LOW IS OVER OH WITH BROAD HIGH PRESSURE
PUSHING SOUTH DOWN THE PLAINS.

&&

.SHORT TERM...BREEZY DAY(MAINLY AFTN) AND OVERNIGHT...ESPECIALLY
ALONG THE SOUTHSHORE WHERE KNEW CONTINUES TO GUST TO 35-40 MPH.
BREEZY CONDITIONS REMAIN OVER ALL OF THE AREA WITH STRONG WINDS
STILL JUST ABV THE SFC AND THIS HAS HELPED TO KEEP THINGS MIXED WITH
TEMPS MAINLY IN THE 40S BY 8Z.

THE FCST WILL REMAIN RATHER QUIET THROUGH WED AND MAINLY BE A TEMP
ISSUE. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA WITH NW
FLOW BECOMING MORE ENTRENCHED OVER THE REGION AS THE L/W TROUGH SETS
UP OVER THE ERN SEABOARD. MAIN CONCERN THE NEXT 2 NIGHTS WILL BE
POSSIBILITY OF FREEZING TEMPS. VERY DRY AIR HAS PUSHED INTO THE AREA
ALONG WITH RATHER COLD AIR FOR THIS TIME OF THE YEAR AND THIS COULD
LEAD TO MULTIPLE SITES DROPPING TO OR BELOW THE FREEZING MARK. ONE
PROBLEM TONIGHT WILL STILL BE WINDS IN THE LL AS THE CNTR OF THE
HIGH PRESSURE WILL STILL BE WELL OFF TO THE NW. THIS WILL KEEP RAD
COOLING CONDITIONS FROM BEING OPTIMAL AND THUS MAY KEEP TEMPS RIGHT
AT OR JUST ABV FREEZING FOR MOST OF THE AREA. THE BETTER CHANCE FOR
WIDESPREAD FREEZING TEMPS WILL BE TUE NIGHT AS HIGH PRESSURE SITS
RIGHT OVER THE REGION. DUE TO THIS WILL HOLD OFF ANY FREEZE WARNING
AT THIS TIME AND ALLOW THE DAY SHIFT TO GET ONE MORE LOOK AT IT TO
DECIDE WHAT AREAS MAY NEED ONE TONIGHT. OVERALL THE NEXT 3 DAYS
TEMPS WILL BE AROUND 20 DEGREES BELOW NORMAL.

ONE OTHER SMALL CONCERN FOR TODAY IS FIRE WEATHER. WITH VERY LOW
DEWPOINTS LEADING TO RH VALUES AT OR JUST BELOW 25% OVER COASTAL MS
AND WINDS OF 15-17MPH WITH HIGHER GUSTS...WE WILL BE ISSUING A RED
FLAG WARNING THE OUR 4 MS COUNTIES EAST OF THE PEARL RIVER. /CAB/

.LONG TERM...NOTHING HAS REALLY CHANGE IN THE LONG TERM. THE PATTERN
REMAINS AMPLIFIED WITH A L/W TROUGH JUST OFF THE EAST COAST AND A
RIDGE WEST OF THE CONTINENTAL DIVIDE. THIS WILL KEEP THE REGION IN
NW FLOW THROUGH THE FCST. RAIN CHANCES DO INCREASE SLIGHTLY AS WE
HEAD INTO THE WEEKEND AS HIGH PRESSURE AT THE SFC PUSHES EAST OVER
THE ERN SEABOARD. THIS WILL LEAD TO RETURN FLOW WITH MOISTURE SLOWLY
RETURNING...HOWEVER THE NEXT BEST CHANCE FOR RAIN WILL LIKELY HOLD
OFF TILL NEXT WEEK AS A S/W APPROACHES THE REGION. /CAB/

&&

.MARINE...
MOST SIGNIFICANT IMPACTS TO THE COASTAL WATERS WILL ROUGHLY BE OVER
THE NEXT 36 HOURS.  THEREFORE SMALL CRAFT CONDITIONS REMAIN IN PLACE
AS CONDITIONS WELL WITHIN ADVISORY CRITERIA. LATEST OBS GENERALLY
SHOW SUSTAINED WINDS IN THE MID 20 KNOT RANGE AREA WIDE. MODELS
SUGGEST PRESSURE GRADIENT WILL WEAKEN SLIGHTLY TODAY AS COLD FRONT
MARCHES EVEN FURTHER SOUTH TOWARDS THE CARRIBEAN. THIS WILL ALLOW
FOR WINDS TO WEAKEN SOME. THOUGH THEY MAY FALL BELOW ADVISORY
SPEEDS...A SECONDARY SURGE OF COLD AIR IS EXPECTED THIS EVENING AS
ANOTHER IMPULSE SWINGS AROUND THE MAIN UPPER TROUGH TO THE
NORTHEAST. SO WILL KEEP ADVISORY UP THROUGH THAT TIME FRAME FOR
OFFSHORE WATERS. HOWEVER...IT DOES APPEAR THAT THIS WILL WEAKEN
WINDS OVER THE TIDAL LAKES AND MISSISSIPPI SOUND TO MORE OF THE 15
TO 20 KNOT RANGE. SO WILL ALLOW SMALL CRAFT ADVISORY TO EXPIRE THERE
AND NOW HAVE EXERCISE CAUTION IN EFFECT FOR THOSE AREAS THROUGH
TONIGHT. SHOULD BEGIN TO SEE SUBSTANTIAL IMPROVEMENT IN CONDITIONS
OVER THE COASTAL WATERS TUESDAY AS CENTER OF THE SURFACE RIDGE
FINALLY MOVES INTO THE NORTHEASTERN GULF OF MEXICO. FOR NOW HAVE SCA
EXPIRING AT 12Z TUESDAY. MAY NEED TO EXTEND INTO MID MORNING.

FOR THE REST OF THE FORECAST PERIOD...HIGH PRESSURE TO THE NORTH
WILL SLOWLY TRACK TO THE EAST. THIS RATE WILL BE SUCH THAT IT WILL
NOT REACH THE ATLANTIC OCEAN UNTIL SOMETIME LATE THIS WEEKEND. THIS
WILL RESULT WIND DIRECTION TO FOLLOW THIS AND SHIFT WINDS FROM NW TO
NE  MIDWEEK AND FINALLY SE AS WE APPROACH THE WEEKEND. WIND SPEEDS
WILL REMAIN FAIRLY STEADY AT AROUND 10 KNOTS.

MEFFER
&&

.AVIATION...
MAIN FOCUS ON THE TAFS WILL BE WINDS AS SKIES ARE CLEAR. MAJORITY OF
TERMINALS NORTH OF INTERSTATE 10 ARE EXPERIENCING THE LUXURY OF A
DECOUPLED ATMOSPHERE. THESE LIGHT WINDS WILL GIVE WAY TO STRONG
GUSTY ONES AGAIN TODAY AS THE BOUNDARY LAYER MIXES OUT. EXPECT
SPEEDS OF 15 TO 20 KNOTS WITH LOWER TO MID 20 KNOT GUST. WINDS WILL
RELAX AT SUNSET TO AROUND 5 TO 10 KNOTS. MSY AND NEW ARE A DIFFERENT
STORY WINDS COMING ACROSS THE LAKE HAVE REMAINED ELEVATED AND WILL
DO SO FOR THE REMAINDER OF THE FORECAST.

MEFFER
&&

.DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE.
ACTIVITIES...SLURRY SUPPORT
             MONITORING RIVER FLOODING
             RED FLAG WARNING

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  55  29  54  29 /   0  10   0   0
BTR  60  31  57  33 /   0  10   0   0
ASD  59  31  57  30 /   0  10  10   0
MSY  56  39  55  39 /   0  10  10   0
GPT  59  33  56  34 /   0  10  10   0
PQL  59  32  57  29 /   0  10  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES: LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...ST. CHARLES...ST.
     JOHN THE BAPTIST...UPPER JEFFERSON...UPPER
     PLAQUEMINES...AND UPPER ST. BERNARD.

GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

MS...RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: HANCOCK...HARRISON...JACKSON...AND PEARL
     RIVER.

GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

&&

SHORT/LONG TERM: CAB
AVIATION/MARINE: MEFFER
Hazardous weather outlook, Mar 25, 4:19 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
419 AM CDT MON MAR 25 2013

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-252130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
419 AM CDT MON MAR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS WILL CONTINUE TILL SUNRISE ACROSS AREAS SOUTH OF
LAKE PONTCHARTRAIN...INCLUDING THE NEW ORLEANS METRO AREA...AND
ACROSS COASTAL SECTIONS OF SOUTHEAST LOUISIANA. A WIND ADVISORY IS
IN EFFECT UNTIL 7 AM MONDAY FOR THESE LOCATIONS. NORTHWEST WINDS
OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE POSSIBLE.

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL NOON FOR THE
TIDAL LAKES AND MISSISSIPPI SOUND. A SMALL CRAFT ADVISORY WILL
REMAIN IN EFFECT THROUGH TONIGHT FOR THE REMAINDER OF THE
GULF COASTAL WATERS. STRONG OFFSHORE FLOW AND ROUGH SEAS CAN BE
EXPECTED.

A RED FLAG WARNING HAS BEEN ISSUED FOR THE COASTAL MISSISSIPPI
COUNTIES TODAY. VERY DRY AND BREEZY CONDITIONS WILL BE IN PLACE
ACROSS THE REGION LEADING TO CRITICAL FIRE WEATHER CONDITIONS.

FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT MAINLY NORTH OF THE
INTESTATE 12 CORRIDOR. LOW TEMPERATURES COULD RANGE FROM THE
UPPER 20S IN SOUTHWESTERN MISSISSIPPI TO RIGHT AT 32 CLOSER TO THE
BATON ROUGE METRO AND ALONG I 12.

THE PEARL RIVER REMAINS ABOVE FLOOD STAGE. PLEASE REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL NOON MONDAY
FOR THE TIDAL LAKES AND MISSISSIPPI SOUND. A SMALL CRAFT ADVISORY
WILL REMAIN IN EFFECT THROUGH MONDAY NIGHT FOR THE REMAINDER OF
THE GULF COASTAL WATERS. STRONG OFFSHORE FLOW AND ROUGH SEAS CAN
BE EXPECTED.

FREEZING TEMPERATURES WILL BE MORE LIKELY ACROSS THE NORTHERN HALF
OF THE OUTLOOK AREA TUESDAY NIGHT. HIGH PRESSURE WILL SIT RIGHT
OVER THE AREA AND THIS WILL FINALLY ALLOW FOR OPTIMAL RADIATIONAL
COOLING CONDITIONS WITH LOWS RANGING FROM 28 TO 32 IN THE
AFOREMENTIONED AREA.

THE PEARL RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE AT BOGALUSA
EARLY MONDAY...AND AT PEARL RIVER BY LATE MONDAY EVENING. PLEASE
REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL
DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED THROUGH SUNDAY MARCH 31ST.

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 12:00 PM CDTFreeze WarningLIXAmite, Pearl River, Pike, Walthall, Wilkinson20 hr

Nearby

Red Flag Warnings in Mississippi, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.